MENU

You are here

Publications

Export 180 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Altafini C, Lini G. Achieving unanimous opinions in signed social networks. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34935
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Altafini C, Ticozzi F. Almost Global Stochastic Feedback Stabilization of Conditional Quantum Dynamics.; 2006. Available from: http://hdl.handle.net/1963/1727
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Altafini C. Following a path of varying curvature as an output regulation problem. IEEE Trans. Automatic Control 47 (2002) 1551-1556 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3143
Altafini C. Tensor of coherences parametrization of multiqubit density operators for entanglement characterization. Phys. Rev. A 69 (2004) 012311 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2845
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Alzetta G, Heltai L. Multiscale modeling of fiber reinforced materials via non-matching immersed methods. Computers & Structures [Internet]. 2020 . Available from: https://arxiv.org/abs/1906.03881
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175
Ambrosetti A. Recent advances in the study of the existence of periodic orbits of Hamiltonian systems. Advances in Hamiltonian systems (Rome, 1981), 1--22, Ann. CEREMADE, Birkhauser Boston, Boston, MA, 1983. [Internet]. 1981 . Available from: http://hdl.handle.net/1963/159
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Ambrosetti A, Garcia Azorero J, Peral I. Existence and multiplicity results for some nonlinear elliptic equations: a survey. Rend. Mat. Appl., 2000, 20, 167 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1462
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Ambrosetti A, YanYan L, Malchiodi A. On the Yamabe problem and the scalar curvature problems under boundary conditions. Math. Ann., 2002, 322, 667 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1510
Ambrosetti A, YanYan L, Malchiodi A. A note on the scalar curvature problem in the presence of symmetries. Ricerche Mat. 49 (2000), suppl., 169-176 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1365

Pages

Sign in